# SDR DALA2023081406621

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,562 hours, 28,083 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 -MISC/DE- CREW ELECTED DE DUE TO RT HYD QTY DECREASE DURING FLIGHT. C/W QRH AND LANDED NORMALLY. CORRECTIVE ACTION: R/R NBR 6 SPOILER ACTUATOR. OPS CK AND LEAK CK GOOD.
